Osaka Mathematical Journal

Congruence relations and congruence classes in lattices

Junji Hashimoto

Full-text: Open access

Article information

Source
Osaka Math. J., Volume 15, Number 1 (1963), 71-86.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200690757

Mathematical Reviews number (MathSciNet)
MR0151409

Zentralblatt MATH identifier
0119.01801

Subjects
Primary: 06.30
Secondary: 08.30

Citation

Hashimoto, Junji. Congruence relations and congruence classes in lattices. Osaka Math. J. 15 (1963), no. 1, 71--86. https://projecteuclid.org/euclid.ojm/1200690757


Export citation